# SDR 08FDEA03684

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: A5797033220300
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP; OUTBOARD END; FOLLOW UP GUIDE FITTING IS CRACKED.  REMOVED GUIDE FITTING IAW SRM 51-40-02;  PG 1 & DRILLED NEW FITTING 1AW SRM 51-40-40 PG 2.  INSTALLED NEW FITTING IAW SRM 51-40-02;  PG 1.
